AnaSCI - Fitness Evolved

Buy Needles and Syringes with NO PRESCRIPTION   Synthetek Muscle Building And Fat Loss Products   Cheap Pure Supplements

©ALL CONTENT OF THIS WEBSITE IS COPYRIGHTED AND CANNOT BE REPRODUCED WITHOUT THE ADMINISTRATORS CONSENT 2003-2019

   
  Synthetek Syntherol  
   
   
   
Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products


User CP FAQ Members List Calendar New Posts Quick Links Log Out

AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved


        
        
        
        
        

Automatic Translations (Powered by Yandex):
Albanian Belarusian Catalan Czech Danish Dutch English Estonian Finnish French German Greek Hungarian Italian Latvian Lithuanian Macedonian Norwegian Portuguese Russian Slovak Slovenian Spanish Swedish Turkish Ukrainian

Go Back   Anabolic Steroids Discussion and Bodybuilding Forum > Diet, Nutrition & Supps Section > Diet, Nutrition & Supplements Discussion

Reply
 
Thread Tools Display Modes
Can Tamoxifen cause Anxiety?
Old
  (#1)
xchewbaccax777
Registered User
 
xchewbaccax777's Avatar
 
Offline
Posts: 744
Join Date: Aug 2013
Can Tamoxifen cause Anxiety? - 05-20-2016, 04:33 PM

Took 10 mg Nolvadex today for the first time and got hot flushes, dry mouth, and anxiety attacks. I did read all of the side effects and suspect I could be mind fucking myself??

Sent from my SAMSUNG-SM-G935A using Tapatalk
   
Reply With Quote
Old
  (#2)
Magnus82
Banned
 
Offline
Posts: 4,827
Join Date: Oct 2012
Location: Out in the boondocks
05-20-2016, 06:06 PM

It can but Dann near every prescription medication can. What other serms or ai's have you run in the past and what are you on now
   
Reply With Quote
Old
  (#3)
xchewbaccax777
Registered User
 
xchewbaccax777's Avatar
 
Offline
Posts: 744
Join Date: Aug 2013
05-20-2016, 06:24 PM

Just 10 mg Nolvadex eod, getting ready to take a break after 5 years on Juice, the last 2 years on TRT at 1 or 2 cc a week

Sent from my SAMSUNG-SM-G935A using Tapatalk
   
Reply With Quote
Old
  (#4)
rangerjockey
Donating Member
 
Online
Posts: 540
Join Date: Jan 2014
Location: Island life
05-21-2016, 03:06 PM

Just like Magnus said, any RX can. What I have noticed is age....older I get the more phobia's I have developed and throw that anxiety issue in too. A true "attack" will send you most likely to the ER. High dosages, & Tren (of course) does it . Take a long break.....clean out the receptors, balance your body, see what happens. I konw GABA and KRATOM teas help. Hell even herbal teas help.


6'4"
BF= 16%
285 lbs.
Over 25 yrs. in the
IRON PILE
   
Reply With Quote
Old
  (#5)
ASHOP
AnaSCI VET
 
ASHOP's Avatar
 
Offline
Posts: 4,394
Join Date: Aug 2005
Lightbulb 05-21-2016, 08:25 PM

Quote:
Originally Posted by xchewbaccax777 View Post
Took 10 mg Nolvadex today for the first time and got hot flushes, dry mouth, and anxiety attacks. I did read all of the side effects and suspect I could be mind fucking myself??

Sent from my SAMSUNG-SM-G935A using Tapatalk
Its possible but 10mg is an extremely low dosage,,most have no problems at that range. We all differ though and some of us tolerate things differently than others.
   
Reply With Quote
Old
  (#6)
Rachel
AnaSCI MEMBER
 
Offline
Posts: 16
Join Date: Jun 2016
06-05-2016, 10:46 PM

taking Tamoxifen creates a menopausal situation in your body, and any anxiety is due to the menopause.
   
Reply With Quote
Old
  (#7)
Richard King
Registered User
 
Offline
Posts: 32
Join Date: Jun 2016
08-05-2016, 02:27 AM

I only know it can help to reduce the side effect of Dianabol
   
Reply With Quote
Old
  (#8)
AR-15
Registered User
 
Offline
Posts: 539
Join Date: Jan 2016
08-05-2016, 07:10 PM

The panic attack was probably due to a snowball effect of you starting to notice side effects of a drug your not familiar with. Once you saw one side, then another, and another eventually leading to increased anxiety leading to panic. Now that your brain knows you didn't drop over dead the panic and anxiety should subside.

You have to realize though that as Magnus I believe said any med, prescription or OTC, can certainly cause Anxiety especially when your messing with hormone levels.

I have a feeling you'll be fine now. If the sides continue for more than a few days I'd just switch to something else. You have plenty of options....AR....
   
Reply With Quote
Old
  (#9)
xchewbaccax777
Registered User
 
xchewbaccax777's Avatar
 
Offline
Posts: 744
Join Date: Aug 2013
08-11-2016, 03:46 PM

Quote:
Originally Posted by AR-15 View Post
The panic attack was probably due to a snowball effect of you starting to notice side effects of a drug your not familiar with. Once you saw one side, then another, and another eventually leading to increased anxiety leading to panic. Now that your brain knows you didn't drop over dead the panic and anxiety should subside.

You have to realize though that as Magnus I believe said any med, prescription or OTC, can certainly cause Anxiety especially when your messing with hormone levels.

I have a feeling you'll be fine now. If the sides continue for more than a few days I'd just switch to something else. You have plenty of options....AR....
Thanks bro, I switched to clomid

Sent from my SAMSUNG-SM-G935A using Tapatalk
   
Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is On

Forum Jump


All times are GMT -4. The time now is 11:02 AM.


Copyright © 2003-2019 AnaSCI.org. All rights reserved.